# SDR SWAA2023092693768

- Difficulty date: August 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H SIDE WALL FUSELAGE SUPPORT FRAME FLANGE CUTOUT HAS SMALL CRACK AT STA 312 ABOVE L-1 DOOR UPPER SILL CUTOUT S-6L MKD DOT<[01] ACCOMPLISHED EA M-22-153-01244 (737-NG - SWA - BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L) [TTG8Q00N569L]. NO FURTHER ACTION REQUIRED.;[02] VERIFIED 1.;[03] RII VERIFIED.
